# SDR TRBA2009094SUP

- Difficulty date: October 12, 2009
- Submitted: October 21, 2009
- Operation: Air carrier
- Aircraft: N342AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 345
- Aircraft time: 32,640 hours, 31,873 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN PASSENGER DOOR STAIR EMERGENCY LIGHT INOPERATIVE.  FOUND WIRE DISCONNECTED AT PAX EMERGENCY LIGHT SOCKET, REPOSITIONED AND OP CHECK GOOD IAW JIC NR 33-51-00.
